Jump to content
Sign in to follow this  
Gaggi

Testosterone and numbness in the extremities

Recommended Posts

Hi guys,

I've been on TRT now for several months.

200 mg / week of Test C with 1 mg / week of Anastrozole (Arimidex).

I inject and ingest together twice a week; I cut the weekly dosage in half for each dosing.

I'm under the supervision of an MD and get my blood work done every 10 weeks.

Everything is fine.

My estrogen, progesterone, prolactin, lipids, etc. are all normal.

Some are at the high end of normal, but normal nonetheless.

The only exception is my free testosterone which is twice the high end of normal.

Within the past few days, I've begun experiencing numbness in my extremities.

Specifically, I've experienced numbness in my fingers and lower lip.

My left pinkie is practically useless.

Have any of you experienced the same sort of thing on gear in general or TRT specifically? 

Is this a common side effect of testosterone use?

Or is this the beginning of Lou Gehrig's disease?

Am I going to end up like Stephen Hawking minus the 200 IQ?!?

 

Share this post


Link to post
Share on other sites

200 a week? 

I find it hard to beleive even your trough values aren't upper limits on 200 week dosed twice a week. 

What is your free and total test levels in actual numbers. 

Also, you must be in the USA, only one UK Doc does Cyp they are mega mega expensive to deal with and he'd never script 200 a week 

Share this post


Link to post
Share on other sites
On 9/8/2020 at 6:31 PM, NotAMigrant said:

200 a week? 

I find it hard to beleive even your trough values aren't upper limits on 200 week dosed twice a week. 

Huh? Say again?

On 9/8/2020 at 6:31 PM, NotAMigrant said:

What is your free and total test levels in actual numbers.

Screenshot taken from my lab report:

 

testosterone_results.png

Share this post


Link to post
Share on other sites
On 9/8/2020 at 6:31 PM, NotAMigrant said:

Also, you must be in the USA, only one UK Doc does Cyp they are mega mega expensive to deal with and he'd never script 200 a week 

Yes, I'm from the USA. NYC to be exact.....

Share this post


Link to post
Share on other sites
On 08/09/2020 at 3:29 PM, Gaggi said:

Hi guys,

I've been on TRT now for several months.

200 mg / week of Test C with 1 mg / week of Anastrozole (Arimidex).

I inject and ingest together twice a week; I cut the weekly dosage in half for each dosing.

I'm under the supervision of an MD and get my blood work done every 10 weeks.

Everything is fine.

My estrogen, progesterone, prolactin, lipids, etc. are all normal.

Some are at the high end of normal, but normal nonetheless.

The only exception is my free testosterone which is twice the high end of normal.

Within the past few days, I've begun experiencing numbness in my extremities.

Specifically, I've experienced numbness in my fingers and lower lip.

My left pinkie is practically useless.

Have any of you experienced the same sort of thing on gear in general or TRT specifically? 

Is this a common side effect of testosterone use?

Or is this the beginning of Lou Gehrig's disease?

Am I going to end up like Stephen Hawking minus the 200 IQ?!?

 

Numb fingers could be high haemoglobin mate

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×